| Model Number |
73319-HEL |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the 73319-hel - gas sampling line, 10ft, m/m was partially occluded, causing the anesthesia machine to go into a check defend alarm status.Though there were half-hour delays during the surgery, the customer confirmed that there was no patient harm associated with the reported event.
Event or Problem Description
It was reported to vyaire medical that the 73319-hel - gas sampling line, 10 ft, m/m was partially occlkuded, causing the anesthesia machine to go into a check defent alarm status.Though there were half-hour delays during the surgery, the customer confirmed that there was no patient harm associated with the reported event.
Additional Manufacturer Narrative
Complaint is not valid and was not confirmed.Investigation of the provided sample showed that the product used was not 73319-hel that the complaint was made against.